Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

De Finetti's Theorem for Symmetric Location Families

David Freedman and Persi Diaconis
The Annals of Statistics
Vol. 10, No. 1 (Mar., 1982), pp. 184-189
Stable URL: http://www.jstor.org/stable/2240509
Page Count: 6
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
De Finetti's Theorem for Symmetric Location Families
Preview not available

Abstract

Necessary and sufficient conditions are obtained for an exchangeable sequence of random variables to be a mixture of symmetric location families.

Page Thumbnails

  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189